A new study is shining a light on Myocarditis- inflammation of the heart muscle- caused by Covid mRNA “vaccines.”
This new study published Tuesday reported a “higher than expected” number of myocarditis cases in males.
The cases include male military members after their second dose of the experimental mRNA vaccine.
The 19 military members affected were young, between the ages 20-51.
Another report of mRNA vaccine-induced Myocarditis in young males.
Incidence low, but more than expected.
— John Mandrola, MD (@drjohnm) June 29, 2021
1/23,000 military men who got 2 doses of COVID vax developed myocarditis.
How many of these were in the <25 yo age group?
If most of them are concentrated in the younger men, then the rate could be as much as ~1/12,000
This is an important unanswered question! https://t.co/FiTPA5uuoq
— Venk Murthy (@venkmurthy) June 29, 2021
The study noted that the otherwise healthy male military members presented with chest pain within days after taking either the Moderna or Pfizer-BioNTech vaccine.
Were these military members given informed consent about this possible side effect?
The Epoch Times has more on the study’s findings:
A new study published Tuesday in the peer-reviewed JAMA Cardiology journal reported a “higher than expected” number of myocarditis cases among male military members after the second dose of an mRNA vaccine against the CCP (Chinese Communist Party) virus.
The new study, a retrospective review of cases, noted that the observed number of cases of myocarditis—inflammation of the heart muscle—was still “relatively small.”
The case review involved patients in the U.S. military health system who experienced myocarditis after they received an mRNA vaccine dose for COVID-19—the disease caused by the CCP virus—between Jan. 1 and April 30.
It found that 23 males presented with “acute onset of marked chest pain” within four days of receiving a vaccine dose. Seven received the Pfizer-BioNTech vaccine and 16 received the Moderna vaccine, both of which use messenger RNA (mRNA) technology.
The group’s age ranged 20-51, with a median of 25. All “had a final diagnosis of myocarditis without infectious, ischemic, or autoimmune etiologies identified,” according to the study. Eight of the patients also underwent diagnostic scans that yielded results consistent with myocarditis. All have either recovered or were recovering at the time of the report’s publication.
Of the 23 males, 22 are military members and one is a retiree. All military members were “physically fit by military standards and lacking any known history of cardiac disease, significant cardiac risk factors, or exposure to cardiotoxic agents.”
Of the cohort, 20 people—19 of whom are military members—had their symptoms start after the second vaccine dose. Among the remaining three patients who had just one shot before reporting chest pain, all had “confirmed COVID-19 infection more than 2 months prior to vaccination.”
“The observed number of male military members who experienced myocarditis after their second dose of mRNA vaccine, while relatively small, is substantially higher than the expected number,” the study authors wrote, citing general population estimates that predicted eight or fewer cases of myocarditis from the 436,000 male military members who received two vaccine doses.
All 23 males “reflect substantial similarities in demographic characteristics, proximate vaccine dose, onset interval, and character of vaccine-associated myocarditis,” the study authors noted. “The consistent pattern of clinical presentation, rapid recovery, and absence of evidence of other causes support the diagnosis of hypersensitivity myocarditis.”
They later added, “Presentation after second vaccine dose or, in 3 patients, when vaccination followed SARS-CoV-2 infection, suggests that prior exposure was relevant in the hypersensitivity response.”
More than 2.8 million doses of mRNA COVID-19 vaccines were administered by the Military Health System between Jan. 1 and April 30. Of the total doses, 1,065,000 were second doses; 544,000 were second doses administered to military service members, and 436,000 were second doses administered to male military service members.
Pfizer and Moderna did not immediately respond to a request for comment.
Last week, the U.S. Food and Drug Administration (FDA) added a warning about the risk of developing heart inflammation—either myocarditis or pericarditis—to patient and provider fact sheets for the mRNA-based Moderna and Pfizer CCP virus vaccines. Pericarditis is inflammation of the outer lining of the heart.
The fact sheets warned of potential onset of myocarditis and pericarditis within a few days after receiving the vaccine, and “particularly following the second dose.”
Heart inflammation can also occur due to COVID-19.
Acting FDA Commissioner Janet Woodcock maintained that the benefits of receiving the shots outweigh the risk.
“The risk of myocarditis and pericarditis appears to be very low given the number of vaccine doses that have been administered,” she previously said in a statement. “The benefits of COVID-19 vaccination continue to outweigh the risks, given the risk of COVID-19 diseases and related, potentially severe, complications.”
The Centers for Disease Control and Prevention (CDC) said on June 23 that more than 1,200 cases of heart inflammation in adolescents and young adults who received the Pfizer or Moderna CCP virus vaccine have been reported. The majority of the patients were male, and the majority of cases were reported after the second dose of a vaccine.
Dr. Tom Shimabukuro, a CDC official, had presented the data to the CDC’s vaccine advisory committee. According to his presentation, heart inflammation occurred at a rate in 12- to 39-year-olds of “12.6 cases per million second doses of any mRNA vaccine in the 21 days following vaccination,” with rates higher in males.
The CDC in May started an investigation into a possible link between mRNA vaccines and myocarditis after Israel’s health ministry said in April it was monitoring a small number of cases of people developing heart inflammation after getting Pfizer’s vaccine. At the time, there were also reports that the Pentagon was tracking 14 cases of heart inflammation among people vaccinated through the military healthcare system.
On June 1, Israel’s health ministry said that the small number of myocarditis cases that were found in mainly young men who received the COVID-19 Pfizer vaccine were likely linked to the vaccination.
The FDA’s approval of the Pfizer-BioNTech and Moderna vaccines marked the first time it approved a vaccine that uses mRNA technology.
According to the FDA, the mRNA vaccine contains a small piece of the CCP virus’s mRNA that instructs cells in the body to make the distinctive spike protein of the virus. When a person receives the vaccine, their body produces copies of the spike protein which “does not cause disease, but triggers the immune system to learn to react defensively, producing an immune response” against the CCP virus, according to the agency.
Dr. Tal Zaks, Moderna’s chief medical officer, previously said that while both Pfizer and Moderna vaccines use the same mRNA technology, the makeup of the vaccines aren’t identical, with some of the lipids or fats encasing the vaccines being different.
Researchers are finding Myocarditis is more common in boys between ages 12-30, but will the CDC listen to the science?
The JAMA Cardiology Medical Journal concluded the following about their study:
Conclusions and Relevance In this case series, myocarditis occurred in previously healthy military patients with similar clinical presentations following receipt of an mRNA COVID-19 vaccine. Further surveillance and evaluation of this adverse event following immunization is warranted. Potential for rare vaccine-related adverse events must be considered in the context of the well-established risk of morbidity, including cardiac injury, following COVID-19 infection.
— JAMA Cardiology (@JAMACardio) June 29, 2021
It seems the CDC knew about these cases of Myocarditis, yet they’ve done nothing to halt the distribution of this experimental vaccine.
Reuters even reports that the CDC knew about Myocarditis affecting the young back in April:
The CDC began investigating the potential link between the mRNA vaccines and myocarditis in April after Israel flagged that it was studying such cases in people who received the Pfizer/BioNTech vaccine there, and after a report that the U.S. military had also found cases.
An emergency meeting was called earlier this month about Myocarditis following vaccination- yet we have heard nothing from the CDC.
It looks like they slapped a label on it and called it a day:
FDA added a warning to fact sheets—as advised by CDC’s Advisory Committee on Immunization Practices—for Pfizer + Moderna COVID vaccines indicating an increased risk of myocarditis and pericarditis following vaccination.https://t.co/8Kmw7Jwa6i
— Robert F. Kennedy Jr (@RobertKennedyJr) June 28, 2021
We have a video from Rumble showing that the CDC insisted myocarditis occurred at “typical rates”:
While the FDA updated a “fact sheet” about vaccines, our fellow citizens are led to believe this is a life-saving vaccine and are urged to line up, regardless of the lives negatively affected.
This is unacceptable- We the people deserve answers and clarity about the mRNA vaccine.